MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT 110/17 PCC

SILHOUETTE® PARADIGM®; COMFORT 110/17 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that while sleeping, the infusion set's tubing which connects the set to the quick release had come off and the site was disconnected.Reportedly, this was observed when the patient woke up on the morning of this report, felt sick and checked his blood glucose was 346 mg/dl.The site was lower left abdomen and the pump was on his left hip in pajama shorts.The infusion was used since last night.The infusions were stored in a container.The patient was unsure of any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.The patient changed the set, and his blood glucose came down to 86 mg/dl.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT 110/17 PCC
MDR Report Key8468214
Report Number8021545-2019-00116
Device Sequence Number19336582
Product Code FPA
UDI-Device Identifier05705244009332
UDI-Public05705244009332
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2017
Initial Report FDA Received Date04/01/2019
Patient Sequence Number1